Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A residue map and its applications to some one-dimensional rings


Author: I-Chiau Huang
Journal: Proc. Amer. Math. Soc. 123 (1995), 2369-2372
MSC: Primary 13H10
DOI: https://doi.org/10.1090/S0002-9939-1995-1254843-3
MathSciNet review: 1254843
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A residue map is used to study canonical modules of the ring $ k[[{X^{{t_1}}}, \ldots ,{X^{{t_n}}}]]$. A simple proof of a well-known numerical criterion for $ k[[{X^{{t_1}}}, \ldots ,{X^{{t_n}}}]]$ to be Gorenstein is given.


References [Enhancements On Off] (What's this?)

  • [1] Herzog and E. Kunz, eds., Der Kanonische Modul eines Cohen-Macaulay-Rings, Lecture Notes in Math., vol. 238, Springer-Verlag, Berlin and New York, 1971. MR 0476726 (57:16284)
  • [2] J. Herzog and E. Kunz, Die Werthalbgruppe eines lokalen Rings der dimension 1, Sitzungsber. Heider. Akad. Wiss., Springer-Verlag, Berlin and New York, 1971. MR 0291149 (45:243)
  • [3] I-C. Huang, Pseudofunctors on modules with zero dimensional support, Mem. Amer. Math. Soc. (to appear). MR 1239604 (95h:13013)
  • [4] J. Jäger, Längenberechnung und kanonische ideale in eindimensionalen ringen, Arch. Math. 29 (1977), 504-512. MR 0463156 (57:3115)
  • [5] E. Kunz, The value semigroup of a one-dimensional Gorenstien ring, Proc. Amer. Math. Soc. 25 (1970), 748-751. MR 0265353 (42:263)
  • [6] H. Matsumura, Commutative ring theory, Cambridge Univ. Press, Cambridge and New York, 1986. MR 879273 (88h:13001)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 13H10

Retrieve articles in all journals with MSC: 13H10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1995-1254843-3
Keywords: Canonical module, dualizing complex, Gorenstein ring, residue
Article copyright: © Copyright 1995 American Mathematical Society

American Mathematical Society